# SDR AALA2018121329020

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 57,339 hours, 23,343 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: CA101060Z
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT ACOUSTICAL PANEL ON THE NR 2 ENGINE AT THE 8:30 O`CLOCK POSITION WAS DELAMINATED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE ACOUSTICAL PANEL IAW AMM 72-23-02.
